# SDR CA961218001

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100127
- Condition: Cracked
- Location: Eng Lh Hor.Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT HAD BEEN RECENTLY OVERHAULED. THE LEFT HORIZONTAL TUBE WAS FOUND CRACKED 3/4 AROUND THE CIRCUMFERENCE IN A HELICAL PATTERN. NO CORROSION WAS EVIDENT. SUBMITTER SUGGESTS THAT TUBE INTERNALSTRESSES MAY HAVE BEEN ENCOUNTERED DURING OVERHAUL.
